MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE
Catalog Number 10282969
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that the operator's eyes were exposed to hba1c reagent mixed with patient blood.Exposure occurred while the operator was running a hba1c sample.The operator pulled the buffer tab on the hba1c reagent and the reagent mixed with blood sample sprayed their eyes.The operator was not wearing eye protection when the indent occurred.Following the exposure the operator used the eye wash station but did not seek medical attention.Customer stated the operator is doing well.
 
Additional Manufacturer Narrative
A reviewed of the certificate of analysis for the reagent lot in use at the time of the event was performed and has passed all specifications upon manufacturing release.A review of the complaint database has shown that there are no other reports of leaking product for this reagent lot.It is recommended that operators wear proper protective equipment to avoid exposure.The cause of this event is unknown.

Brand Name
DCA VANTAGE
Common Device Name
DCA VANTAGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key19184687
Report Number3002637618-2024-00047
Device Sequence Number7148028
Product Code LCP
UDI-Device Identifier00630414551364
UDI-Public00630414551364
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K071466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10282969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown